• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

Awake again..

G

GothicRocker

Active member
Joined
Nov 15, 2019
Messages
29
Location
Wales
Hi everyone.

So I seem to wake up between 4AM and 5AM every night and the voices are 10x worse. Like right now they are encouraging me to harm myself. Honestly I’m struggling to ignore them.

Doesn’t matter what time I take my night medication I still wake up at this time every night.

It’s really difficult. I don’t know how to cope.

Right now the voices are really trying to push me to end my life while my partner is asleep and unable to stop me. I’m managing to ignore them but only because I’m in too much physical pain to move.

Just wish I could sleep straight through the night. I’m wide awake after taking 50mg Amitryptaline, 200mg Sertraline, 3.75mg Zopiclone, 2 30/500mg Zapain, 20mg Olanzapine and a couple of other medications for physical things. I mean, come on, that combo should knock me right out. It doesn’t.

On a side note: my partner is now managing my medication and watching me take it 1. Because I’m an overdose risk and 2. The voices are telling me not to take my medication because it helps the bad people to read my mind. So my husband is making sure I take them. It’s really scary doing so but I just keep reminding myself that my husband wont put me in danger by giving me medication that allows people to hear my thoughts. It’s so difficult to get that balance.

Anyway, I’m rambling. Anyone else wide awake?
 
NWiddi

NWiddi

Well-known member
Forum Safety Team
Joined
May 6, 2017
Messages
4,322
Location
Sheffiield
I'm sorry you're having trouble sleeping, 20mg of Olanzapine made me sleep a good 10 or 11 hours a night so I don't know what's going on there.

Do you have any naps during the day?

According to my fitbit app I'm getting an hour and a half nap in almost every afternoon and I'm not sure if I blame my 10mg of Aripiprazole or not, it's not supposed to have a sedating effect which is why I was instructed to take it in the morning but I feel it has more of an effect than my 4mg of Risperidone that I take at night.

Aside from the sleep it sounds like you're doing well to ignore your voices and their attempts at making you harm yourself or to be paranoid about mind reading. I've ignored mine successfully for over three years so far.
 
Daybreak

Daybreak

Well-known member
Joined
Nov 13, 2019
Messages
185
Location
Here
I can't get any sleep either. Why not try exercising. Do a lot of push ups, sit-ups, etc. to wear yourself out.
 
G

GothicRocker

Active member
Joined
Nov 15, 2019
Messages
29
Location
Wales
Thanks for replying both of you.

I have no idea why my meds aren't knocking me out. I don't nap in the day so I can get a full night's sleep but every night without fail I wake up 4-6AM.

Unfortunately I can't exercise that much because I'm disabled and suffer from extreme pain.

I managed to doze off at about 6:45AM for an hour.

Thanks again for replying.
 
Daybreak

Daybreak

Well-known member
Joined
Nov 13, 2019
Messages
185
Location
Here
I have one other idea, try putting the top half of your face under cold water and taking a deep breath and holding it. Supposedly that activates the relaxation response. He talks about it 6:23 minutes into the video below and shows how to do it right:

 
E

ernesto3

Well-known member
Joined
May 17, 2019
Messages
50
Location
Illinois
Just remember, the power of the voices lies in your belief. Nothing they say is real. The reason they seem realistic is because think of dreams, you ever had a realistic dream before, or any dreams before? We can't explain why our mind would make up such stories, and it does so many times per night although we don't always remember them.

The voices are essentially a living nightmare, just ignore what they say and just know that nothing they say is real. That's when you'll get better.

And maybe try risperidone/risperdal. The root of hallucinations lies in dopamine receptors. We have too many open, and this medicine inhibits them. You usually begin to feel better after 2-3 weeks daily dosage. I'm on 2mg nightly dose.
 
Thread starter Similar threads Forum Replies Date
wollie Hearing Voices Forum 11
H Hearing Voices Forum 9
Top